# SDR REXA2019061800999

- Difficulty date: June 18, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 601370101
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON O/B RIB HAS CORROSION AND PITS AROUND AFT ENGINE MOUNT INNER RACE CUT OUT. REPAIRED LT PYLON RIB IAW REO 601R-54-50-036 AND 601R-71-22-026 GAP CHECK GOOD IAW REO 601R-71-22-026 THIS IS A MAJOR REPAIR.
